Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 18, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 5, 2009, 11:23 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2009, 11:23 AM EST (16:23 UTC)
- Expired
- Mar 7, 2009, 3:40 AM EST
- In force
- 40 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Moderate
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 051623 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 AM EST THU MAR 05 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER MISSING OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC167-303-319-060623- /O.NEW.KFFC.FL.W.0018.090305T1623Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 1123 AM EST THU MAR 05 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 11AM THURSDAY THE STAGE WAS 19.9 FEET AND FALLING. * FLOOD STAGE IS 17.0 FEET. * AT 20.0 FEET THE BOAT RAMP AT THE NORTH END OF OLD BALLS FERRY ROAD IS COMPLETELY UNDER WATER. $$
5 follow-up statements
000 WGUS82 KFFC 060153 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EST THU MAR 05 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS... WASHINGTON...AND WILKINSON COUNTIES GAC167-303-319-061553- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 853 PM EST THU MAR 05 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 8 PM THURSDAY THE STAGE WAS 19.2 FEET AND WAS SLOWLY FALLING. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17.0 FEET. $$ GAC167-175-303-319-061553- /O.EXT.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/ /DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/ 853 PM EST THU MAR 05 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SUNDAY AFTERNOON. * AT 8 PM THURSDAY THE STAGE WAS 21.3 FEET AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 061233 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 733 AM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER MISSING OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC167-303-319-070233- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 733 AM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 7AM FRIDAY THE STAGE WAS 18.4 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. * FLOOD STAGE IS 17.0 FEET. $$ GAC167-175-303-319-070233- /O.CON.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/ /DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/ 733 AM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SUNDAY AFTERNOON. * AT 4AM FRIDAY THE STAGE WAS 21.5 FEET AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE THROUGH SUNDAY AFTERNOON. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 061640 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1140 AM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS... WASHINGTON AND WILKINSON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC167-303-319-070640- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 1140 AM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL SATURDAY MORNING. * AT 11AM FRIDAY THE STAGE WAS 18.1 FEET AND FALLING. * MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. * FLOOD STAGE IS 17.0 FEET. $$ GAC167-175-303-319-070640- /O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1800Z/ /DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T1200Z.NO/ 1140 AM EST FRI MAR 06 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SATURDAY AFTERNOON. * AT 8AM FRIDAY THE STAGE WAS 21.5 FEET AND STEADY. * MINOR FLOODING WILL CONTINUE THROUGH SATURDAY AFTERNOON. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL REMAIN NEAR 21.5 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$
000 WGUS82 KFFC 070137 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EST FRI MAR 06 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ...OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT FELL ACROSS NORTH AND CENTRAL GEORGIA LAST WEEKEND. SOME POINTS ALONG THE RIVER ARE OR WILL EXPERIENCE MINOR FLOODING DURING THE NEXT FEW DAYS. GAC167-303-319-071537- /O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/ 837 PM EST FRI MAR 06 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 8 PM FRIDAY THE STAGE WAS 17.5 FEET...AND FALLING * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 17.0 FEET. * THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE SATURDAY MORNING. $$ GAC167-175-303-319-071200- /O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/ /DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0600Z.NO/ 837 PM EST FRI MAR 06 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL SATURDAY MORNING. * AT 8 PM FRIDAY THE STAGE WAS 21.1 FEET...AND SLOWLY FALLING * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO FALL BELOW FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT. * AT 21.0 FEET...MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING. $$ GAC209-283-309-071536- /O.EXT.KFFC.FL.W.0020.090309T0259Z-090311T0300Z/ /MTVG1.1.ER.090309T0259Z.090309T1700Z.090310T2100Z.NO/ 837 PM EST FRI MAR 06 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM SUNDAY EVENING UNTIL TUESDAY EVENING. * AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS FORECAST TO BEGIN SUNDAY EVENING. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH THE TOP OF THE BOAT RAMP ON THE WHEELER COUNTY SIDE OF OCONEE RIVER. $$
000 WGUS82 KFFC 070840 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 AM EST SAT MAR 07 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-070910- /O.CAN.KFFC.FL.W.0018.000000T0000Z-090307T0840Z/ /OCNG1.2.ER.000000T0000Z.090304T1115Z.090307T0755Z.NO/ 340 AM EST SAT MAR 07 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE * AT 3AM SATURDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 17.0 FEET. * FLOODING IS NO LONGER OCCURRING AND THE RIVER LEVEL IS EXPECTED TO CONTINUE FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 10:46 AM EST, 37 minutes earlier.
Area forecast discussion, Mar 5, 10:46 AM EST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1046 AM EST THU MAR 5 2009 .UPDATE... DUE TO SC CLOUD SHIELD OVER MS AND AL PROGRESSING EAST...HAVE INCREASED THE CLOUD COVER OVER NORTHWEST GA THIS AFTERNOON. DO NOT EXPECT THE CLOUDS TO AFFECT THE ATL METRO AREA UNTIL EVENING. OTHERWISE...NO OTHER CHANGES NEEDED TO PREVIOUS FORECAST PACKAGE. MAX TEMPS ON TRACK. && .PREV DISCUSSION... /ISSUED 550 AM EST THU MAR 5 2009/ SHORT TERM /TODAY THROUGH SATURDAY/... SHORT-TERM MODELS AGAIN IN GENERAL AGREEMENT ON SUBTROPICAL RIDGE BUILDING IN OVER THE GULF. SHOULD SEE A MARKED WARM-UP TODAY WITH ANOTHER INCREASE ON FRIDAY. INCREASING THICKNESSES AND 850MB TEMPS LEAVE LITTLE QUESTION AS TO MAGNITUDE OF WARMING THESE TWO DAYS. SATURDAY SHOULD NOT SEE QUITE AS MUCH OF AN INCREASE...BUT BY THEN UPPER 70S TO NEAR 80 WILL BE IN PLACE ACROSS THE AREA. WEAK UPPER SYSTEM DEVELOPING IN THE NORTHERN PLAINS WILL GET SHUNTED OVER THE RIDGE...WITH SOME MINIMAL MOISTURE MAKING IT INTO THE AREA FRIDAY...JUST ENOUGH TO INCREASE CLOUDS A BIT IN NORTH GEORGIA. BY SATURDAY THE NEXT SYSTEM DEVELOPS IN THE CENTRAL PLAINS...BUT RIDGE STILL DOMINATES OVER THE SOUTHEAST. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... STRONG SURFACE LOW IN THE LEE OF THE ROCKIES DEEPENS SATURDAY NIGHT BUT MOVES QUICKLY NORTHEAST OVER THE STRONG RIDGE. THE UPPER LOW ASSOCIATED WITH THIS IS STRONG ENOUGH...IT SEEMS...TO PUSH THE RIDGE A LITTLE FURTHER EAST INTO THE WESTERN ATLANTIC...ALLOWING SOME MOISTURE FROM THE FRONT TO APPROACH NORTH GEORGIA BY SUNDAY. GFS IS STRONGER WITH THIS LOW AND THUS WITH THE FRONT...HAVE PULLED BACK SOMEWHAT ON MEX POPS. BY MONDAY THE UPPER LOW HAS MADE IT TO SOUTHEAST CANADA PUSHING THE RIDGE TO THE SOUTH...THE ECMWF IS MORE SUGGESTIVE OF THIS OCCURRENCE. IN ANY CASE...THE SAGGING FRONT BY THIS TIME IS QUITE OCCLUDED AND LOSING ITS MOISTURE... DESPITE THE SOUTHWEST FLOW ALOFT...SO HAVE AGAIN UNDERCUT GUIDANCE POPS. ECMWF SIGNIFICANTLY INCREASES THE AMPLITUDE OF THE LONGWAVE PATTERN WITH THE EXITING UPPER LOW DEEPENING SIGNIFICANTLY OVER THE NORTH ATLANTIC. THIS DEPICTION ALLOWS THE RIDGE TO BUILD OVER THE GREAT LAKES...AND THE CONFLUENT FLOW BETWEEN THE TWO ALLOW FOR A CAD EVENT TO BUILD BY TUESDAY. GFS HINTS AT THIS BUT MUCH WEAKER. POTENTIAL CAD MIGHT MAKE A DIFFERENCE IN TEMPS EVEN WITH STRONG RIDGING ALOFT AND WILL HAVE TO BE MONITORED. DUE TO HIGHER AMPLITUDE SYSTEM...ECMWF IS STRONGER WITH NEXT SURFACE LOW COMING OFF THE ROCKIES BY TUESDAY. HOWEVER...THE CATCH-22 IS THAT WITH THE WEAKER DOWNSTREAM RIDGE ON THE GFS...GFS BRINGS THE ASSOCIATED FRONT THROUGH BEGINNING TUESDAY NIGHT AS THE RIDGE FLATTENS...AND ACTUALLY PUSHES THE FRONT THROUGH THE AREA ON WEDNESDAY. VERY DIFFERENT ON ECMWF. CONFIDENCE IS VERY LOW. TRIED TO TAKE A BLEND AND TONED DOWN THE MEX POPS. GFS INDICATES SOME WEAK INSTABILITY WITH THE FRONT AND WHILE AGAIN CONFIDENCE IS VERY LOW...IF IT OCCURS THUNDER MIGHT ACCOMPANY FROPA. WAS RELUCTANT (ECMWF DOESNT EVEN HAVE PRECIP IN THE STATE) BUT INCLUDED SLIGHT CHANCE THUNDER WEDNESDAY AFTERNOON. FIRE WEATHER... DUE TO INCREASING MOISTURE FROM SOUTHERLY WINDS TODAY...RELATIVE HUMIDITY CRITERIA WILL NOT BE MET. RHS WILL DROP TO BETWEEN 25-30% AND IN SOME AREAS IN NORTHEAST GEORGIA MAY SNEAK JUST BELOW 25% BUT WILL NOT MEET DURATIONS. HAVE CANCELED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON. DUE TO THE MOISTURE RETURN AND THE APPROACHING FRONT...DO NOT EXPECT CRITICAL FIRE WEATHER PROBLEMS FOR THE NEXT SEVERAL DAYS. AVIATION... HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL CONTINUE TO BRING DRY WEATHER TO THE STATE. VFR CONDITIONS WITH ONLY PATCHES OF HIGH CLOUDS EXPECTED TODAY. VISIBILITY UNRESTRICTED. LIGHT AND VARIABLE WINDS THIS MORNING BECOMING SOUTHEAST 10KT OR LESS AROUND 15Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 38 71 48 77 / 0 0 0 0 5 ATLANTA 63 42 71 51 75 / 0 0 0 0 5 BLAIRSVILLE 59 34 67 43 74 / 0 0 0 0 5 CARTERSVILLE 64 36 70 46 77 / 0 0 0 0 5 COLUMBUS 66 43 74 49 79 / 0 0 0 0 5 GAINESVILLE 59 40 68 48 76 / 0 0 0 0 5 MACON 66 38 75 47 79 / 0 0 0 0 5 ROME 65 38 72 48 77 / 0 0 0 0 5 PEACHTREE CITY 64 34 72 44 77 / 0 0 0 0 5 VIDALIA 67 39 74 46 78 / 0 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 5, 6:01 AM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 AM EST THU MAR 5 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 AM EST THU MAR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL CONTINUE TO BRING DRY WEATHER TO NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA ON WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. | .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.